# SDR ASOA200801238

- Difficulty date: September 27, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Damaged
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ASD LOWER STEP IAW CRJ700 AMM 52-11-04.  SUPPLEMENTAL SDR CLOSED 10/15/08.
